# SDR DALA2015012900747

- Difficulty date: January 21, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 50,476 hours, 18,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 53.5 - 58.5 FLOOR PANEL DAMAGED. REPAIRED IAW ER/A 511568-14AD, REV A.
